Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Experiencing flu symptoms. Can vagus nerve be injured due to prostate stimulation. Is that possible?

User rating for this question
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 913 Questions
Hello - I am wondering if I have somehow injured my vagus nerve due to prostate stimulation. Is that possible? I have been practicing this for a few months now, and about the last month and a half I have been experiencing flu-like symptoms the next morning and also trouble breathing, some heart arrythmia, some racing heart rates and upset stomach. Symptoms last for several days at a time. I asked another online physician about it this last week, and he suggested I quit (which I have), but he didn't mentioned if there could be long-term problems. Now, even during regular masturbation sessions I am experiencing all these symptoms the next day (with no anal stimulation whatsoever), and they have not subsided, only seem to get a little worse as each day passes. I had some bloodwork done about a month ago and everything came back ok. Should I be worried? Or is it my body just trying to return to normal?
Posted Wed, 24 Oct 2012 in General Health
Answered by Dr. Ajit Naniksingh Kukreja 2 hours later

Thanks for posting your query

It is good you have stopped the anal stimulation

Reason being the sphincter stretching cause symptoms of vasovagal shock and repeated insertion of objects can lead to fissures which in turn increase the severity of symptoms

Get a transanal ultrasound to rule out any local lesion by trauma of insertion

Manage your stress levels and reassure your self

Nothing to worry about but do not neglect it - If all turns out normal and yet the symptoms persist consult a Physician

Hope this helps
Do write back in case of doubts
Wishing you a healthy life ahead
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor